Journal: J. Mathematical Cryptology

Volume 10, Issue 3-4

145 -- 156Thomas W. Cusick, K. V. Lakshmy, Madathil Sethumadhavan. Affine equivalence of monomial rotation symmetric Boolean functions: A PĆ³lya's theorem approach
157 -- 180Ashwin Jha, Mridul Nandi. Revisiting structure graphs: Applications to CBC-MAC and EMAC
181 -- 221Mridul Nandi, Tapas Pandit. On the security of joint signature and encryption revisited

Volume 10, Issue 2

69 -- 99Subhabrata Samajder, Palash Sarkar. Another look at normal approximations in cryptanalysis
101 -- 133Dustin Moody, Souradyuti Paul, Daniel Smith-Tone. Indifferentiability security of the fast wide pipe hash: Breaking the birthday barrier
135 -- 144Dimitrios Poulakis. New lattice attacks on DSA schemes

Volume 10, Issue 1

1 -- 14Claude Carlet, David Joyner, Pantelimon Stanica, Deng Tang. Cryptographic properties of monotone Boolean functions
15 -- 34Giulia Bianco, Elisa Gorla. Compression for trace zero points on twisted Edwards curves
35 -- 67Colleen M. Swanson, Douglas R. Stinson. Unconditionally secure signature schemes revisited